# SDR ASAA1058059

- Difficulty date: July 13, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 14,909 hours, 4,685 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481024
- Part serial: 06163H2087
- Condition: Delaminated
- Location: Cockpit
- Part time: 14,913 hours, 4,687 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW HEAT OVHT LIGHT CAME ON.  FOUND LEFT SIDE WINDOW DELAMINATED ALONG PRIMARY SENSOR WIRE FROM BOTTOM TO 2/3 WAY UP TO THE PRIMARY SENSOR.  REPLACED L2 OPENABLE WINDOW REF MM 56 12 11 400 801 STEPS E5 F8 AND F12.  OPS NORMAL.
